# SDR SWAA001963

- Difficulty date: October 8, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 45,758 hours, 44,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 604222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SECTION EEPLS INOP.  REMOVED AND REPLACED EEPLS BATTERY PACK AND CHARGER ASSY PER MM.
